# SDR AWXA200201015

- Difficulty date: October 16, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 2,811 hours, 1,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0335
- Condition: Discharged
- Location: Cabin
- Part time: 2,811 hours, 1,099 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS DISCOVERED THAT THE EMERGENCY LIGHTS WOULD NOT TEST. MAINTENANCE REMOVED AND REPLACED THE AFT LT EMERGENCY POWER SUPPLY UNIT (13WL) AND BATTERY IAW AMM 33-52-00, OPERATIONAL CHECK WAS GOOD.
